uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On Constraints And Dividing In Ternary Homogeneous Structures
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Algebra och geometri.
2018 (Engelska)Ingår i: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 83, nr 4, s. 1691-1721Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Let M be ternary, homogeneous and simple. We prove that if M is finitely constrained, then it is supersimple with finite SU-rank and dependence is k-trivial for some k < omega and for finite sets of real elements. Now suppose that, in addition, M is supersimple with SU-rank 1. If M is finitely constrained then algebraic closure in M is trivial. We also find connections between the nature of the constraints of M, the nature of the amalgamations allowed by the age of M, and the nature of definable equivalence relations. A key method of proof is to "extract" constraints (of M) from instances of dividing and from definable equivalence relations. Finally, we give new examples, including an uncountable family, of ternary homogeneous supersimple structures of SU-rank 1.

Ort, förlag, år, upplaga, sidor
2018. Vol. 83, nr 4, s. 1691-1721
Nyckelord [en]
model theory, homogeneous structure, simple theory, constraint, dividing, amalgamation
Nationell ämneskategori
Algebra och logik
Identifikatorer
URN: urn:nbn:se:uu:diva-373241DOI: 10.1017/jsl.2018.61ISI: 000454236900023OAI: oai:DiVA.org:uu-373241DiVA, id: diva2:1278326
Tillgänglig från: 2019-01-14 Skapad: 2019-01-14 Senast uppdaterad: 2019-01-14Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Koponen, Vera

Sök vidare i DiVA

Av författaren/redaktören
Koponen, Vera
Av organisationen
Algebra och geometri
I samma tidskrift
Journal of Symbolic Logic (JSL)
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 24 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf